# SDR SIMA20120918003

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,011 hours, 15,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 131714534984403
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR STAIR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR STAIR EMERGENCY LIGHT.  THE OPERATIONAL CHECK WAS BAD IAW EMB AMM 33-50-10 STEPS 2J(3) AND 3I(3).  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY COVER.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 25-23-04 STEPS 2J(3)(E) AND 3I(3)(G).  THE AIRCRAFT WAS RETURNED TO SERVICE.
